# SDR SWAA2022021757351

- Difficulty date: July 27, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 49,334 hours, 29,040 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 621CB FWD IB FASTENER HOLE CRACKED / PANEL 621CB FWB FASTERN HOLE CRACK WAS REPAIRED IAW SRM 51-40-05-2R-6 57545U 8-1-18
